On the maintenance of oscillations of \(n\)-th order equations under the effect of a small forcing term. (English) Zbl 0216.11504


34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34C15 Nonlinear oscillations and coupled oscillators for ordinary differential equations
Full Text: DOI


[1] Bhatia, N. P., Some oscillation theorems for second order differential equations, J. Math. Anal. Appl., 15, 442-446 (1966) · Zbl 0144.11104
[2] Bobisud, L. E., Oscillation of nonlinear second order equations, (Proc. Amer. Math. Soc., 23 (1969)), 501-505 · Zbl 0186.41903
[3] Bobisud, L. E., Oscillation of nonlinear differential equations with small nonlinear damping, SIAM J. Appl. Math., 18, 74-76 (1970) · Zbl 0193.05704
[4] Kartsatos, A. G., On oscillations of nonlinear equations of second order, J. Math. Anal. Appl., 24, 665-667 (1968) · Zbl 0203.40003
[5] Kartsatos, A. G., Properties of bounded solutions of nonlinear equations of second order, (Proc. Amer. Math. Soc., 19 (1968)), 1057-1059 · Zbl 0185.16603
[6] Kartsatos, A. G., On oscillation of solutions of even order nonlinear differential equations, J. Differential Equations, 6, 232-237 (1969) · Zbl 0193.05705
[7] Kartsatos, A. G., Contributions to the research of the oscillation and the asymptotic behaviour of solutions of ordinary differential equations, Bull. Soc. Math. Grèce, 10, 1-48 (1969) · Zbl 0202.09601
[8] Kiguradge, I. T., A remark on the oscillation of solutions of the equation \(u′' + a(t) ¦u ¦^nsgnu = 0\), Časopis Pest. Mat., 92, 343-350 (1967), (in Russian)
[9] Legatos, G. G.; Kartsatos, A. G., Further results on the oscillation of solutions of second order equations, Math. Japon., 14, 67-73 (1968) · Zbl 0212.43101
[10] Ryder, G. H.; Wend, D. V.V, Oscillation of solutions of certain ordinary differential equations of \(n\)-th order, (Proc. Amer. Math. Soc., 21 (1970)), 463-469 · Zbl 0201.12102
[11] Švec, M., Monotone solutions of some differential equations, (Colloq. Math., 18 (1967)), 7-21 · Zbl 0153.11002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.